# SDR MWEA030110

- Difficulty date: February 21, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 40,613 hours, 42,479 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 39151501
- Condition: Cracked
- Location: Beam #1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INERCOSTAL SUPPORT FITTINGS AT DOOR CENTER LINE ABOVE BEAM #1 CRACKED.  --  LOCATED, DRILLED AND INSTLALLED SUPPORT FITTINGS.
